Maximizers for the Strichartz Inequality

  • Damiano Foschi

    Università di Ferrara, Italy


We compute explicitly the best constants and, by solving some functional equations, we find all maximizers for homogeneous Strichartz estimates for the Schrödinger equation and for the wave equation in the cases when the Lebesgue exponent is an even integer.

Cite this article

Damiano Foschi, Maximizers for the Strichartz Inequality. J. Eur. Math. Soc. 9 (2007), no. 4, pp. 739–774

DOI 10.4171/JEMS/95